Generalizations of Buzano inequality for n-tuples of vectors in inner product spaces with applications

[img]
Preview
TMJ.pdf - Published Version (456kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Generalizations of Buzano inequality for n-tuples of vectors in inner product spaces with applications. Tbilisi Mathematical Journal, 10 (2). 29 - 42. ISSN 1512-0139

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36639
DOI https://doi.org/10.1515/tmj-2017-0023
Official URL https://doi.org/10.1515/tmj-2017-0023
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Inner product spaces; Schwarz inequality; Buzano inequality; Numerical radius; Operator norm; Functions of normal operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login